It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board

  • Frustrated Achy Microdisectomy Post-Op Patient

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-29-2013, 11:29 AM   #1
    girlzrus
    Newbie
    (female)
     
    girlzrus's Avatar
     
    Join Date: Oct 2013
    Location: Denver, Colorado
    Posts: 1
    girlzrus HB User
    Unhappy Frustrated Achy Microdisectomy Post-Op Patient

    Almost 4 weeks ago, I had a Lumbar L5-S1 Microdisectomy. I'm not experiencing any of the pain that I had pre-op...thank God, but I feel like I've traded one pain for another. What I am experiencing is this horrible "sour" achiness in my back and down my legs...sometimes down to my feet. It wakes me up at night. The only thing that relieves this pain is 2 Oxycodone-Acetaminophen (5-325mg), which takes 40 minutes to kick in. Does anyone know if this pain is normal? I asked the Physician's Assistant, and he told me that it was just my joints "settling in". It's been almost 4 weeks and I'm still taking a narcotic. Is anyone else going through this, and if so, is there a med that is helping that is easier on your body?

     
    Sponsors Lightbulb
       
    Old 10-29-2013, 10:32 PM   #2
    gmak
    Senior Veteran
    (female)
     
    Join Date: Oct 2012
    Location: USA
    Posts: 2,649
    gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
    Re: Frustrated Achy Microdisectomy Post-Op Patient

    Hi girlz, I remember the achiness post op lumbar laminectomy at L4-S1 being like i pulled a million weeds, rarely came to top of thighs but not down my legs except a weird feeling like my legs were weak. I cant imagine what "sour" would feel like. If i were you i would call the dr if it was waking me in the night. Its not unusual to be taking pain meds at four weeks but having to take 2 & for an ache from back to feet & if pain medicine use isnt decreasing at all i think the dr would want to know. Im sorry that you are having this pain & hope you feel better soon.

     
    Closed Thread

    Tags
    back ache, leg aches, microdisectomy, percocet



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:49 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!